Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

All finite groups act on fake complex projective spaces


Author: Shmuel Weinberger
Journal: Proc. Amer. Math. Soc. 110 (1990), 259-261
MSC: Primary 57S17; Secondary 57S25, 57S30
MathSciNet review: 946629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the result asserted in the title.


References [Enhancements On Off] (What's this?)

  • [1] W. Browder and F. Quinn, A surgery theory for $ G$-manifolds and stratified sets, Manifolds, University of Tokyo Press, Tokyo, 1973, pp. 27-36. MR 0375348 (51:11543)
  • [2] S. Cappell and S. Weinberger, A geometric interpretation of Siebenmann's periodicity phenomenon, Geometry and Topology; Manifolds, Varieties, and Knots, Marcel Dekker, New York, 1987, pp. 47-52. MR 873283 (88f:57040)
  • [3] K. H. Dovermann, Cyclic group actions on complex projective spaces, preprint. MR 957929 (89j:57035)
  • [4] M. Hughes, Thesis, Rutgers University, 1987.
  • [5] T. Petrie, Smooth $ {S^1}$ actions on homotopy complex projective spaces and related topics, Bull. Amer. Math. Soc. 78 (1972), 105-153. MR 0296970 (45:6029)
  • [6] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1970. MR 0431216 (55:4217)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57S25, 57S30

Retrieve articles in all journals with MSC: 57S17, 57S25, 57S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0946629-7
PII: S 0002-9939(1990)0946629-7
Keywords: Transformation groups, surgery
Article copyright: © Copyright 1990 American Mathematical Society